# SDR AALA202204259829

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A300*
- Aircraft serial: 8898
- Aircraft time: 7,265 hours, 2,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY POWER SUPPLY UNIT 10WL BATTERY FAULT DURING TEST. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER AMM 33-51-38.
